dietician-icon
Alopecia areta
Does eating supplements(BCAA,mass gainers,multivitamins) Causes alopecia areta.???I had history of alopecia areta i am almost recovered ,now i am again starting bodybuilding and i want to know my query.plz help
149 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Hey there! I understand your concern. There is no scientific evidence that says that BCAA supplements or mass gainers can cause hair loss. And multivitamins cannot cause hair loss, in fact they will promote healthy hair. So do not worry.
Health Tips
However, protein supplements must be taken with caution and only under expert guidance as they can have many other side effects on the body.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

This question featured in :

Alopecia totalis causes Scarring alopecia causes
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.